# SDR P5CA2020060800173

- Difficulty date: June 4, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,346 hours, 21,938 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 21244
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND NUMBER 3 EMERGENCY DESCENT DEVICE DEPLOYED. REMOVED AND REPLACED NUMBER THREE EMERGENCY DESCENT DEVICE IAW AMM 25-61-00. OPS CHECKS NORMAL.
